EconPapers    
Economics at your fingertips  
 

Dominant Strategy Mechanisms with Multidimensional Types

Hongwei Gui, Rudolf M¨uller and Rakesh V. Vohra
Authors registered in the RePEc Author Service: Rudolf Müller

No 1392, Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science

Abstract: This paper provides a characterization of dominant strategy mechanisms with quasi-linear utilities and multi-dimensional types for a variety of preference domains. These characterizations are in terms of a monotonicity property on the underlying allocation rule.

Keywords: Dominant Strategy; Farkas Lemma; Combinatorial Auctions. (search for similar items in EconPapers)
Date: 2004-07
New Economics Papers: this item is included in nep-cse and nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://www.kellogg.northwestern.edu/research/math/papers/1392.pdf main text (application/pdf)

Related works:
Working Paper: Dominant strategy mechanisms with multidimensional types (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nwu:cmsems:1392

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014. Contact information at EDIRC.
Bibliographic data for series maintained by Fran Walker ( this e-mail address is bad, please contact ).

 
Page updated 2024-07-18
Handle: RePEc:nwu:cmsems:1392